Header

UZH-Logo

Maintenance Infos

On coverings of Deligne-Mumford stacks and surjectivity of the Brauer map


Kresch, A; Vistoli, A (2004). On coverings of Deligne-Mumford stacks and surjectivity of the Brauer map. Bulletin of the London Mathematical Society, 36(2):188-192.

Abstract

The paper proves a result on the existence of finite flat scheme covers of Deligne–Mumford stacks. This result is used to prove that a large class of smooth Deligne–Mumford stacks with affine moduli space are quotient stacks, and in the case of quasi-projective moduli space, to reduce the question to a classical question on Brauer groups of schemes.

Abstract

The paper proves a result on the existence of finite flat scheme covers of Deligne–Mumford stacks. This result is used to prove that a large class of smooth Deligne–Mumford stacks with affine moduli space are quotient stacks, and in the case of quasi-projective moduli space, to reduce the question to a classical question on Brauer groups of schemes.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

103 downloads since deposited on 29 Nov 2010
68 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:quotient stack, Azumaya Brauer group
Language:English
Date:2004
Deposited On:29 Nov 2010 16:26
Last Modified:24 Sep 2019 16:16
Publisher:Wiley-Blackwell Publishing, Inc.
ISSN:0024-6093
Additional Information:This is a pre-copy-editing, author-produced PDF of an article accepted for publication in "The Bulletin of the London Mathematical Society" following peer review. The definitive publisher-authenticated version [Bull. London Math. Soc. 36 (2004), no. 2, 188–192] is available online at: http://blms.oxfordjournals.org/content/36/2/188
OA Status:Green
Publisher DOI:https://doi.org/10.1112/S0024609303002728
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2026412
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1062.14004

Download

Green Open Access

Download PDF  'On coverings of Deligne-Mumford stacks and surjectivity of the Brauer map'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 157kB
View at publisher